Doctor insights on:
Hemaroids Worse After Stomach Flu
Have post-infectious dyspepsia after stomach bug. Stomach burning resolved. Stopped ppi after 12 weeks. Now bloating and burping. What's the cause?
Possibly rebound: Hi Kiana, Sorry to hear that you are feeling uncomfortable with the bloating and burping. Given the information you presented, it's likely that your symptoms are due to stopping the PPI abruptly. There is a known "rebound" effect that is well described here - http://wb.md/2ouI0m9 Things will likely go back to normal in a few weeks. Hope you feel better soon! ...Read more
Ate pork yesterday. Started getting stomach cramps, increase in gas, nausea, & gastritis upset. Next day feel worse w/chills, fatigue, nausea. ?
Food poisoning. : Could very well be food poisoning. Did the pork seem adequately cooked? Was it from a restaurant (or delivery) and perhaps mishandled? This could last a few days. Eat lighter fare for now, and drink lots of fluids. If you're not improved by Thursday, see a doctor for an evaluation. ...Read more
Shivers, body & head aches, diarrhoea & bad stomach ache since 36hrs assuming stomach flu but now only stomach aches and cramps(worsened) visit doc?
You may be right...: ...but persistent and/or non-improving symptoms warrant evaluation and treatment. ...Read more
Middle stomach pain, churning stomach, nausea, shoulder blades hurt. prior cdiff, prior diverticulitis,could it be these again or gallbladder.
More info: The first thing one thinks of is gallbladder but more info is needed. When do you get pain? What type? How long does it last? Anything make it better? Anything make it worse? Does food affect the pain? Have you had any surgery ? How long has it been there? Have you tried any medications? Did they work? Did you injure yourself? Has anyone done any studies? Diverticulitis, gastritis also possible. ...Read more
Stomach cramp and diarrhea 3 days going, possible food illness from beach, no vomiting, no fever, little nausea, symptoms worse after eating
Didn't get picture: of what you meant ? food borne sickness with nausea/vomiting , diarrhea ,,? if so peptobismal good idea[turns stool blackish as side effect] if not too bad like 10 vomits and 10 diarrheas usually wont dehydrate so just ride it out ,m drink fluids if painfull or bloody stools and more than 6 /day good to get cipro for 5 days , antibiotic for infectious diarrhea ...Read more
Endometriosis cause gastritis or gastritis like symptoms?Upper right ab pain every 2 weeks before period, better after period.Liver, gallbladder ok.
Not really: They aren't related.Get a more detailed answer ›
Chronic nausea, upset stomach, indigestion, mucusy constipation, fatigue, chills on butt. Not h Pylori, blood test was fine. Its been 4 months! Help!!
See GI: It is time to consult a gastroenterologist. ...Read more
Took milk thistle. Stomach upset so stopped. Same time had flu (not stomach flu) but lost appetite & nauseous esp after food. Feels like when my gallbladder was inflamed. Have i caused damage?
NO, however...: Milk thistle has been the subject of many research studies. While the results are mixed re: benefits, the studies have found it is quite safe. However, it can cause nausea, but this should stop as soon as you stop taking it. It does not cause gallbladder inflammation but gallbladder problems are common whether you have taken milk thistle or not. See http://bit.Ly/16m9ire ; http://bit.Ly/1jlxytu. ...Read moreSee 2 more doctor answers
Everytime after i eat i poop bright red blood for the last 9 days abdominal pain getting worse everyday nausea vomiting dizziness bp 98/64?
Arrange a visit md: I would not advise taking ultram and Percocet . In any event, you may be getting the urge to defecate after eating (Gastro-colic reflex) and because your stools are slowed down by the pain meds/Pepto bismol, you are possible flaring up some hemorrhoids, which are causing the bleeding. The Pepto bismal is a salicylate, which can cause gastritis (even though sometimes we take it for upset stomach) ...Read more
Stomach cramps and diarrhea about 1-1.5 hrs after eating. Cramps so bad i feel like vomiting. Happening spiraticly over 4 weeks now. Ulcer/gallbladdr?
See a GI doctor: You need a thorough detailed evaluation. Good luck. ...Read more
After onset of stomach virus symptoms nausea,stomach cramps,etc abt how long till vomiting occurs?feel sick all day &dont vomit does that mean I wont?
Gastroenteritis.: It's impossible to predict whether you're actually going to vomit if you have gastroenteritis. Some people get nauseous but never throw up. Some people have a lot of vomiting. Most people are not at either extreme. It is also possible that you may have something else going on. Be sure that you remain well hydrated. If your symptoms worsen, contact your doctor. Good luck. ...Read more
Stomach pains, cold chills, vomiting, nausea, diarrhea, constipation. Has occurred the past 2 days after drinking alcohol.
Alcohol Poisoning: Hi i cannot rule out alcohol poisoning from your description. You may need to re-hydrate, take your vitamins and eat some meals with good nutrition. If the diarrhea is persisting you can try the brat diet: bananas, rice or rice water, applesauce or peeled apples and unbuttered toast. You should be feeling better soon. ...Read more
Everything I eat = nausea. Have hiatal hernia. Had diarrhea, dehydrated, got IV fluids. Stomach hurts after eating. Took 1000mg Tums. Still pain. :(?
Gastroenteritis: Following a viral intestinal tract infection with nausea, vomiting and diarrhea, it isn't unusual to develop a type of irritable bowel pattern with cramping and abdominal bloating. Post eating abdominal distress may indicate some residual gastritis. Avoid harsh roughage,caffeine and spicy foods. Take mylanta after meals. See your MD if significant abdominal discomfort persists. ...Read more
Severe stomach burning and feeling of bad heartburn for 6 days. Black tarry stool now. Stomach is worse when laying down. Suggestions? I take nexium (esomeprazole).
Bad heartburn/ bloating/ slow digestion after stomach flu. Ate spicy food within 24 hours of getting better. normal?
8 yr old w/ stomach cramps, occasional vomiting and diarrhea, low fever, sneezing, and cough for 3 days. Dr said stomach virus, but could it be flu.
Healing process: There are many inflammatory substances that the body releases in the process of an infection control or a toxic elimination. The effects of this process are felt in differents ways: decreased appetite and intolerance to food that one might have tolerated well before, abdominal distention, tenderness, changes in stooling patterns, less energy, etc. It might take a few weeks to resolve. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Stomach ache after flu
- Foods to eat after the stomach flu
- Stomach ache after stomach flu
- Ask a doctor a question free online
- Stomach pain after stomach flu
- Stomach pain after flu
- Nausea after stomach flu
- Upset stomach after flu
- Talk to a gastroenterologist online